# SDR FDEA201201190267

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B114800000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 152 WF HAS ONE BROKEN CORNER AND 5 PUNCTURES IN BOTTOM OF PANEL, FABRICATED REPLACEMENT FLOOR PANEL 152 WF IAW DWG SRZ 25-005, REV J.
